# SDR 08FDEA04804

- Difficulty date: November 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6557172
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, AFT BULKHEAD LWR BEAM PRESSURE PANEL IS CORRODED APPROXIMATELY 6 INCHES LBL ON UNDER SIDE, AND IN SEVERAL OTHER AREAS OF LWR BEAM AROUND NUTPLATE HOLES.  REMOVED CORROSION ON LOWER BEAM FOR BULKHEAD PRESSURE PANELS ON AFT   BULKHEAD IN FWD CARGO PIT LBL 6 AND SEVERAL OTHER AREAS, LEFT SEGMENT AREA 1" X   1.75" X .029 REMAINING MATERIAL .035, RIGHT SEGMENT AREA 1" X 1" X .019 REMAING   MATERIAL .045 ORIGINAL THICKNESS .064, BOTH AREAS FOUND OUT OF LIMITS IAW SRM 53-10-  1. REPLACED LOWER BEAM IAW DRAWING 65-57172 AND SRM 51-30-2. THIS IS CLASSIFIED AS A   MINOR REPAIR
